# SDR ASOA96016

- Difficulty date: May 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N127AM
- Make and model: Emb EMB-120RT
- Aircraft serial: 120103
- Engine: Pwa PW118
- System (JASC): 7320 · Fuel Controlling System
- Part: P3 Line
- Part number: 3038044
- Condition: Broken
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, E

## Discrepancy

LEVELING OFF AT 2000 FEET DEPARTING DFW, LEFT ENGINE SURGED SLIGHTLY AND SHUTDOWN COMPLETELY WITH AUTOFEATHER.  NO LIMITATIONS WERE EXCEEDED.  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO DFW WHERE A LANDING WAS MADE WITHOUT INCIDENT.  UPON INSPECTION FOUND P3 LINE BROKEN AT LEFT ENGINE OVERSPEED GOVERNOR.  REPLACED P3 LINE AT HMU TO OVERSPEED GOVERNOR.  OPS CHECKS GOOD ON GROUND RUN-UP.  AIRCRAFT RELEASED FOR SERVICE.  (M)
